# SDR EISA97152

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 696R10SL3S157
- Condition: Loose
- Location: Nlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NLG DOWN AND LOCK (GREEN) LIGHT INOPERABLE ON FORWARD CENTER INSTRUMENT PANEL.  REMOVED AND REINSTALLED CONNECTOR AT LOCK SWITCH.  (X)
